# SDR UPS204175

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 380-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 8 LT STA 380-440.   MAINTENANCE FABRICATED AND INSTALLED NEW STRINGER IAW SRM 51-10-6, 53-10-3, 51-10-1, 51-10-2 AND 51-30-2.
